MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1709601
Medical Device Problem Codes Defective Component (2292); Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model 1709601.Port & catheter, implanted, subcutaneous, intravascular allegedly had a defective component.This report was received from a single source.This event did not involve patient with no patient contact.Age, weight, and gender were not provided for the patient.
 
Additional Manufacturer Narrative
H.10.For the reported three malfunctions, three devices were returned for evaluation.The lot number for the malfunctions were provided; therefore, a lot history review was performed.The missing tip of the tunneler was confirmed for all devices.A definitive root cause could not be determined.The devices are labeled for single use.H10: h6 (device code: 2306 - component missing).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model 1709601.Port & catheter, implanted, subcutaneous, intravascular allegedly had a defective component.This report was received from a single source.This malfunction did not involve a patient as there was no patient contact.Age, weight, and gender were not provided for the patient.

Brand Name
POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9210907
Report Number3006260740-2019-03184
Device Sequence Number11500894
Product Code LJT
UDI-Device Identifier00801741026737
UDI-Public(01)00801741026737
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1709601
Device Catalogue Number1709601
Device Lot NumberRECU1601
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/20/2020
Patient Sequence Number1